# SDR DL73K971886

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803504
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 520 FLOORBEAM HAS DAMAGE IN THE TYPICAL LOCATIONS AT BOTH LBL 24.75 AND LBL 45.5.  THE BEAMS ARE M/F FROM BAC1518-338, 7075-T6511 EXTRUSION.  SUBMITTER STATES, THIS IS A GROUP 3 A/C PER S/B 737-53-1120, REV 1.  REPAIRED PER ERA 330701-14 REV B.
